Error analysis of discrete approximations to bang-bang optimal control problems: the linear case
Veliov, Vladimir
Control and Cybernetics, Tome 34 (2005), p. 967-982 / Harvested from The Polish Digital Mathematics Library
Publié le : 2005-01-01
EUDML-ID : urn:eudml:doc:209386
@article{bwmeta1.element.bwnjournal-article-ccv34i3p967bwm,
     author = {Veliov, Vladimir},
     title = {Error analysis of discrete approximations to bang-bang optimal control problems: the linear case},
     journal = {Control and Cybernetics},
     volume = {34},
     year = {2005},
     pages = {967-982},
     zbl = {1167.49318},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-ccv34i3p967bwm}
}
Veliov, Vladimir. Error analysis of discrete approximations to bang-bang optimal control problems: the linear case. Control and Cybernetics, Tome 34 (2005) pp. 967-982. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-ccv34i3p967bwm/